# SDR QXEA0000484

- Difficulty date: February 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - ABRASION ON CENTER CARGO DOOR PERIPHERIAL, NEAR UPPER RIGHT CORNER.  BLENDED ABRASION IAW FOKKER SRM 52-01-01, PAGE 4, PARAGRAPH 3E.
